- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 368321, 8 pages
Normal Families of Meromorphic Functions Concerning Higher Derivative and Shared Values
1School of Mathematics Sciences, Xinjiang Normal University, Urumqi, Xinjiang 830054, China
2School of Mathematics and Information Sciences, Guangzhou University, Guangzhou, Guangdong 510006, China
Received 3 July 2013; Revised 12 September 2013; Accepted 12 September 2013
Academic Editor: Alberto Fiorenza
Copyright © 2013 Wei Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and Its Applications, Science Press, Beijing, China; Kluwer Academic Publishers, New York, NY, USA, 2003.
- Y. X. Gu, X. C. Pang, and M. L. Fang, Theory of Normal Family and Its Applications, Science Press, Beijing, China, 2007 (Chinese).
- W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964.
- L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993.
- W. Schwick, “Normality criteria for families of meromorphic functions,” Journal d'Analyse Mathématique, vol. 52, pp. 241–289, 1989.
- X. C. Pang and L. Zalcman, “Normal families and shared values,” The Bulletin of the London Mathematical Society, vol. 32, no. 3, pp. 325–331, 2000.
- X. C. Pang and L. Zalcman, “Normality and shared values,” Arkiv för Matematik, vol. 38, no. 1, pp. 171–182, 2000.
- Q. C. Zhang, “Normal families of meromorphic functions concerning shared values,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 545–551, 2008.
- W. K. Hayman, Research Problems in Function Theory, The Athlone Press University of London, London, UK, 1967.
- D. Drasin, “Normal families and the Nevanlinna theory,” Acta Mathematica, vol. 122, pp. 231–263, 1969.
- X. C. Pang, “On normal criterion of meromorphic functions,” Science in China A, vol. 33, no. 5, pp. 521–527, 1990.
- H. H. Chen and M. L. Fang, “On a theorem of Drasin,” Advances in Mathematics, vol. 20, pp. 504–504, 1991 (Chinese).
- Y. S. Ye, “A new normality criterion and its application,” Chinese Annals of Mathematics A, vol. 12, supplement, pp. 44–49, 1991.
- H. H. Chen and Y. X. Gu, “An improvement of Marty's criterion and its application,” Science in China A, vol. 36, no. 6, pp. 674–681, 1993.
- S. Y. Li, “On normality criterion of a class of the functions,” Journal of Fujian Normal University, vol. 2, pp. 156–158, 1984.
- X. J. Li, “Proof of Hayman's conjecture on normal families,” Science in China A, vol. 28, no. 6, pp. 596–603, 1985.
- J. K. Langley, “On normal families and a result of Drasin,” Proceedings of the Royal Society of Edinburgh A, vol. 98, no. 3-4, pp. 385–393, 1984.
- L. Zalcman, On Some Questions of Hayman, 1994.
- M. L. Fang and W. J. Yuan, “On the normality for families of meromorphic functions,” Indian Journal of Mathematics, vol. 43, no. 3, pp. 341–351, 2001.
- W. J. Yuan, J. J. Wei, and J. M. Lin, “A note on normal families of meromorphic functions concerning shared values,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 463287, 10 pages, 2011.
- J. H. Wang, Q. Lu, and Q. L. Liao, “Normal criteria and shared values by differential polynomials,” Advances in Pure Mathematics, vol. 1, no. 4, pp. 210–217, 2011.
- W. J. Yuan, Z. R. Li, and J. M. Lin, “Some normality criteria of function families concerning shared values,” Mathematical Methods in the Applied Sciences, vol. 35, no. 17, pp. 2095–2100, 2012.
- H. L. Qiu, D. Liu, and M. L. Fang, “Hayman's question concerning normal families and shared values,” Scientia Sinica Mathematica, vol. 42, no. 6, pp. 603–610, 2012 (Chinese).
- L. Zalcman, “A heuristic principle in complex function theory,” The American Mathematical Monthly, vol. 82, no. 8, pp. 813–817, 1975.
- L. Zalcman, “Normal families: new perspectives,” Bulletin of the American Mathematical Society, vol. 35, no. 3, pp. 215–230, 1998.